# SDR SIMA200525211

- Difficulty date: August 29, 2005
- Submitted: September 27, 2005
- Operation: Air carrier
- Aircraft: N817AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145554
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521713005
- Condition: Corroded
- Location: Fr 18-19
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP INSPECTION, FOUND RIGHT HAT BEAM IS CORRODED BETWEEN FRAMES 18-19.  REPLACED HAT BEAM  IAW EMB IC2005-145/4638.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
